Alert archive / Alabama / Red Flag Warnings in 2015

Red Flag Warning 5, NWS Tallahassee, FL

February 18, 20155 counties in Alabama; Walton County, Florida

NWS Tallahassee, FL issued this red flag warning at Feb 18, 2015, 2:05 PM CST for 5 counties in Alabama; Walton County, Florida. It took effect at Feb 19, 2015, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 2:05 PM CST (20:05 UTC)
In effect from
Feb 19, 2015, 9:00 AM CST
Expired
Feb 19, 2015, 6:00 PM CST
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Walton County, FL

The radar

The Ft Rucker radar (KEOX), 36 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -150 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2196 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
-150 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WWUS82 KTAE 182005
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EST WED FEB 18 2015

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM CDT THIS 
AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 25 PERCENT CONCURRENT WITH 20-FOOT WIND SPEEDS OVER 
20 MPH...

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM CDT THIS 
AFTERNOON FOR NORTHERN AND CENTRAL WALTON COUNTY FLORIDA DUE TO 
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT CONCURRENT WITH 
20-FOOT WIND SPEEDS OVER 15 MPH AND ERC VALUES OVER 26...

...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY
FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 25 PERCENT...

.A RE-ENFORCEMENT OF VERY DRY AIR WILL FILTER IN OVER THE NEXT
FEW DAYS AFTER THE PASSAGE OF ANOTHER ARCTIC FRONT. MINIMUM
RELATIVE HUMIDITY VALUES WILL BE IN THE MID TO UPPER TEENS
THROUGHOUT THE TRI-STATE REGION. RED FLAG CONDITIONS WILL BE MET
ACROSS THE SOUTHEAST CORNER OF ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT. THEREFORE...THE FIRE WEATHER
WATCH HAS BEEN UPGRADED TO RED FLAG WARNING FOR THURSDAY. FUELS
AND WINDS ARE NOT EXPECTED TO REACH CRITICAL LEVELS FOR OUR
FLORIDA AND GEORGIA ZONES.


ALZ065>069-182300-
/O.UPG.KTAE.FW.A.0003.150219T1600Z-150220T0000Z/
/O.NEW.KTAE.FW.W.0005.150219T1600Z-150220T0000Z/
/O.CON.KTAE.FW.W.0004.000000T0000Z-150218T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
205 PM CST WED FEB 18 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT
CONCURRENT WITH 20-FOOT WIND SPEEDS OVER 20 MPH FOR FIRE WEATHER
ZONES 065...066... 067...068 AND 069... 

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY.

* AFFECTED AREA...FIRE WEATHER ZONES 065...066...067...068 AND 
  069. 

* WIND...NORTHWEST AROUND 20 MPH WITH GUSTS UP TO 30 MPH TODAY.

* HUMIDITY...MINIMUM 22 TO 25 PERCENT TODAY AND 14 TO 16 PERCENT
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-182300-
/O.CON.KTAE.FW.W.0004.000000T0000Z-150218T2300Z/
INLAND WALTON-CENTRAL WALTON-
205 PM CST WED FEB 18 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT
CONCURRENT WITH 20-FOOT WIND SPEEDS OVER 15 MPH AND ERC VALUES
OVER 26 FOR FIRE WEATHER ZONES 007 AND 008...

* AFFECTED AREA...FIRE WEATHER ZONES 007 AND 008. 

* WIND...NORTHWEST AROUND 18 MPH GUSTING TO AROUND 26 MPH.

* HUMIDITY...MINIMUM 21 TO 25 PERCENT.

* ERC...28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
3 follow-up statements
844 
WWUS82 KTAE 190041
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
741 PM EST WED FEB 18 2015

...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

.A RE-ENFORCEMENT OF VERY DRY AIR WILL FILTER IN OVER THE NEXT
FEW DAYS AFTER THE PASSAGE OF ANOTHER ARCTIC FRONT. MINIMUM
RELATIVE HUMIDITY VALUES WILL BE IN THE MID TO UPPER TEENS
THROUGHOUT THE TRI-STATE REGION. RED FLAG CONDITIONS WILL BE MET
ACROSS THE SOUTHEAST CORNER OF ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT. THEREFORE...THE FIRE WEATHER
WATCH HAS BEEN UPGRADED TO RED FLAG WARNING FOR THURSDAY. FUELS
AND WINDS ARE NOT EXPECTED TO REACH CRITICAL LEVELS FOR OUR
FLORIDA AND GEORGIA ZONES.

ALZ065>069-190830-
/O.CON.KTAE.FW.W.0005.150219T1600Z-150220T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
641 PM CST WED FEB 18 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY FOR DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT
CONCURRENT WITH 20-FOOT WIND SPEEDS OVER 20 MPH FOR FIRE WEATHER
ZONES 065...066... 067...068 AND 069...

* AFFECTED AREA...FIRE WEATHER ZONES 065...066...067...068 AND 
  069. 

* WIND...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* HUMIDITY...MINIMUM 15 TO 17 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
934 
WWUS82 KTAE 190811
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 AM EST THU FEB 19 2015

...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 6 PM CST
THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.A RE-ENFORCEMENT OF VERY DRY AIR WILL ARRIVE TODAY IN THE WAKE OF
ANOTHER ARCTIC FRONT. MINIMUM RELATIVE HUMIDITY VALUES WILL BE
IN THE MID TO UPPER TEENS THROUGHOUT THE TRI-STATE REGION. RED
FLAG CONDITIONS WILL BE MET ACROSS THE SOUTHEAST CORNER OF ALABAMA
TODAY AND FRIDAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT. FUELS AND WINDS ARE NOT EXPECTED TO REACH CRITICAL
LEVELS FOR OUR FLORIDA AND GEORGIA ZONES. THE ONE EXCEPTION IS
WALTON COUNTY WHICH WILL SEE A COMBINATION OF LOW HUMIDITY AND
HIGH ERC VALUES.

FLZ007-008-108-192100-
/O.NEW.KTAE.FW.A.0004.150220T1500Z-150220T2300Z/
/O.EXB.KTAE.FW.W.0005.150219T1500Z-150219T2300Z/
INLAND WALTON-CENTRAL WALTON-SOUTH WALTON-
211 AM CST THU FEB 19 2015

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW
28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE
WEATHER ZONES 007...008...108... 
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28
PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

* HUMIDITY...MINIMUM 17 TO 23 PERCENT.

* ERC...37 OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-192100-
/O.NEW.KTAE.FW.A.0004.150220T1600Z-150220T2300Z/
/O.CON.KTAE.FW.W.0005.150219T1600Z-150220T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
211 AM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT FOR FIRE WEATHER ZONES 065...066... 067...068
AND 069... 
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

* HUMIDITY...MINIMUM 17 TO 19 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
525 
WWUS82 KTAE 192023
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 PM EST THU FEB 19 2015

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM CST THIS 
AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES 
OF 37 OR GREATER...

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 6 PM CST THIS 
AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC 
VALUES OF 37 OR GREATER...

...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

.RED FLAG CONDITIONS WILL LIKELY BE MET ONCE AGAIN ACROSS THE
SOUTHEAST CORNER OF ALABAMA AND WALTON COUNTY IN THE FLORIDA
PANHANDLE AND THE RESPECTIVE FIRE WEATHER WATCHES HAVE BEEN
UPGRADED TO A RED FLAG WARNING ON FRIDAY. THE DRY AIRMASS WILL
CONTINUE TO ENCOMPASS THE REMAINDER OF THE TRI-STATE REGION ON
FRIDAY BUT RED FLAG CRITERIA WILL NOT BE MET DUE TO LIGHT WINDS
AND HIGHER AVAILABLE FUEL MOISTURE.

ALZ065>069-200000-
/O.UPG.KTAE.FW.A.0004.150220T1600Z-150220T2300Z/
/O.NEW.KTAE.FW.W.0006.150220T1600Z-150220T2300Z/
/O.CON.KTAE.FW.W.0005.000000T0000Z-150220T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
223 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT FOR FIRE
WEATHER ZONES 065...066... 067...068 AND 069...

...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

* HUMIDITY...MINIMUM 17 TO 19 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-108-200000-
/O.UPG.KTAE.FW.A.0004.150220T1500Z-150220T2300Z/
/O.NEW.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/
/O.CON.KTAE.FW.W.0005.000000T0000Z-150219T2300Z/
INLAND WALTON-CENTRAL WALTON-SOUTH WALTON-
223 PM CST THU FEB 19 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT
CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER
ZONES 007...008...108...

...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC 
VALUES OF 37 OR GREATER...

* HUMIDITY...MINIMUM 17 TO 23 PERCENT.

* ERC...37 OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 18, 9:32 AM CST, 4 hours 33 minutes earlier.

Area forecast discussion, Feb 18, 9:32 AM CST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 AM EST Wed Feb 18 2015

.Near Term [Through Today]...
Forecast remains on track with only minor adjustments needed. A massive
upper level trough is dominating much of North America
this morning with a ridge along the West Coast. At the surface,
drier air will push in with clearing skies. Even through max
temps will remain below normal, it will be a milder afternoon than
yesterday with everyone reaching the 50s under full sun. However,
winds will be gusty (25-30 mph) out of the west-northwest.

&&

.Aviation...
[Through 12Z Thursday]...VFR conditions will prevail at all
terminals. Winds will be from the northwest with frequent gusts
over 20 knots.

&&

.Prev Discussion [408 AM EST]...

.Short Term [Tonight Through Friday]...

This period begins as a dry cold front moves through bringing a very
cold air mass behind it. Clear skies tonight will allow temps to
plummet into the low 20s for most of the region. A hard freeze
warning is in effect during the overnight and early morning hours. A
wind chill advisory may be issued for the AL and GA counties for
tonight for the early morning hours. Thursday will be very cold,
despite sunny skies, with highs in the upper 30s/lower 40s for the
northernmost counties and highs struggling to get into the mid 40s
elsewhere. Thursday night will be clear and very cold with lows in
the lower 20s likely for all locations except the immediate coast. A
hard freeze watch has been issued for Thursday night. Friday
afternoon, southerly flow will bring a gradual warming. Although
highs on Friday will only get into the upper 40s for the
northernmost counties and low to mid 50s elsewhere.

.Long Term [Friday Night Through Wednesday]...

By Saturday, temps and low level moisture will be on the rise due to
southerly flow on the backside of the modified Arctic High. Cloud
cover will be increasing this weekend as warm, moist air advects in
from the Gulf and a new low develops over the Southern Great Plains.
This low will track towards New England over the weekend dragging a
cold front. Around Sunday night the ECMWF model and the GFS model
begin to differ greatly. The GFS has the cold front moving through
Sunday night and the ECMWF has the cold front stalling out bringing
clouds and rain through Tuesday. Either scenario is possible, but
for now a mix of model guidance was used. Highs will be in the 60s
and lower 70s this weekend and 50s and 60s expected for the highs
Monday and Tuesday. Lows will be above freezing with the exception
of Saturday morning.

.Marine...

Small Craft Advisory remains in effect until Thursday afternoon.
Northwesterly winds this morning will be in the upper teens, but
advisory level winds will begin starting in the western waters by mid
to late morning. By afternoon all coastal waters are expected to have
advisory level winds. Advisory conditions may return by Friday
night.

.Fire Weather...

Noticeably drier air will be in place today across the region along
with gusty west-northwest winds. A red flag warning is now in effect
for this afternoon in Southeast AL. Fuels are not dry enough to
reach criteria across our GA and FL zones. Dispersion values will be
quite high, in some cases over 100. RH will be even lower on
Thursday with minimum RH values reaching 15-20% in most areas. Our
AL zones are under a fire weather watch for low RH durations alone.

.Hydrology...

Rainfall totals with this latest front have been around a half inch
for most of the forecast area with 0.75-1.50" south and east of
Tallahassee. There will be minor rises on some area rivers, but no
significant impacts are expected.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   57  24  46  23  54 /   0   0   0   0   0
Panama City   54  29  47  28  53 /   0   0   0   0   0
Dothan        52  23  41  22  51 /   0   0   0   0   0
Albany        53  22  39  21  48 /   0   0   0   0   0
Valdosta      55  24  44  22  52 /   0   0   0   0   0
Cross City    56  26  48  21  54 /   0   0   0   0   0
Apalachicola  57  30  48  29  52 /   0   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Warning from 3 AM EST /2 AM CST/ to 10 AM EST /9 AM
     CST/ Thursday for Calhoun-Central Walton-Gadsden-Holmes-
     Inland Bay-Inland Gulf-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-Liberty-
     Madison-Washington.

     Hard Freeze Watch from late Thursday night through Friday
     morning for Calhoun-Central Walton-Gadsden-Holmes-Inland
     Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Inland Walton-
     Jackson-Lafayette-Leon-Liberty-Madison-Washington.

     RIP CURRENT RISK through this evening for Coastal Franklin-
     Coastal Gulf-South Walton.

     Red Flag Warning until 5 PM CST this afternoon for Central
     Walton-Inland Walton.

GA...Hard Freeze Warning from 3 AM to 10 AM EST Thursday for Baker-
     Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

     Hard Freeze Watch from late Thursday night through Friday
     morning for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-
     Colquitt-Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-
     Lee-Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Hard Freeze Warning from 2 AM to 9 AM CST Thursday for Coffee-
     Dale-Geneva-Henry-Houston.

     Hard Freeze Watch from late Thursday night through Friday
     morning for Coffee-Dale-Geneva-Henry-Houston.

     Red Flag Warning until 5 PM CST this afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

     Fire Weather Watch from Thursday morning through Thursday
     afternoon for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 1 PM EST Thursday for Apalachee Bay-
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Apalachicola to
     Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

NEAR TERM...WESTON/ WOOL
SHORT TERM...MCDERMOTT
LONG TERM...MCDERMOTT
AVIATION...WESTON
MARINE...MCDERMOTT
FIREWEATHER...WOOL
HYDROLOGY...WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:45 AM CSTHard Freeze WatchTAECoffee, Dale, Geneva, Henry, Houston24 hr
Feb 18, 1:45 AM CSTHard Freeze WarningTAECoffee, Dale, Geneva, Henry, Houston31 hr
Feb 18, 4:28 AM CSTFire Weather WatchTAECoffee, Dale, Geneva, Henry, Houston10 hr
Feb 18, 4:28 AM CSTRed Flag WarningTAECoffee, Dale, Geneva, Henry, Houston13 hr
Feb 18, 1:05 PM CSTWind Chill AdvisoryTAECoffee, Dale, Geneva, Henry, Houston20 hr
Feb 18, 5:23 AM CSTRip Current StatementTAEBay, Franklin, Gulf, Walton18 hr

Nearby

Red Flag Warnings in Alabama, 2015Red Flag Warnings in Florida, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.